# SDR HALA2021112400173

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,673 hours, 6,299 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB #1 ENG FUEL LEAK // PER TSM 73-21-52-100-801A PERFORMED FMU DUMP VALVE CLEANING, CONDITION STAYED THE SAME. ND 1864498. REMOVED AND REPLACED FUEL DRAINS TANK EJECTOR PER AMM 71-71-42-000-804-A AND 71-71-42-400-804-A. NO FUEL LEAK NOTED DURING ENGINE START, ENGINE RUN OR ENGINE SHUT DOWN. OK TO CONTINUE SERVICE. PERFORMED ENGINE RUN  PER AMM 71-00-00. NO FAULTS NOTED.
